I am so sorry this is happening to you and your family.
I understand your wanting to keep her comfortable ,poor girl.
I would not use the oxycocet as some human narcotics can have the opposite effects and we do not want her to be come hyper or overly excited, the tylenol is also toxic.
What you can use is aspirin, this will provide better pain relief and help with inflammation. This is only recommended for short term use as this too can have serious health risks if given for to long. Unfortunatly I do not think that you have to worry about that in your case. This can cause stomach upset so try to give with food.
Here is a link to the recommend aspirin dosage for your baby.
Again I am so sorry, may your mind be filled with happy memories and your heart full of love she has wrapped her tail around your heart and for that she will never be forgotten.
Please reply back if there is anything else I can help with.